# SDR GTIA2016042701537

- Difficulty date: April 27, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 36,966 hours, 17,321 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Filter
- Part number: QA0642301
- Condition: Dirty
- Location: Recirc Fan
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR THROUGHOUT ENTIRE ACFT W/APU BLEED ON & PACKS OPERATING.  REPORTED BY CABIN CREW, FLIGHT CREW AND MAINTENANCE.  TROUBLESHOT IAW TSM 21-00-00. REPLACED NR 1 & NR 2 ENGINE DEOILER SEALS IAW AMM 72-60-31/401.  REPLACED 2EA RECIRCULATION FILTERS IAW T.I. 2121-1601.  PERFORMED DECOUTAMINATION OF THE ENVIROMENTAL COUTROL SYS IAW AMM 21-00-00. OPS +LEAK CHECKS GOOD.  NO SMELL NOTED.
